# SDR SWAA2018053122397

- Difficulty date: May 1, 2018
- Submitted: May 31, 2018
- Operation: Air carrier
- Aircraft: N244WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34864
- Aircraft time: 42,008 hours, 24,720 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143A323225
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BAY FUSELAGE INTERNAL SKIN DAMAGED BETWEEN BS 400 TO BS 420, BETWEEN LBL 6 TO RBL 6.  REPAIRED SKIN PER ER AND EA.
